MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. CHANNEL CLEANING BRUSH

SHIRAKAWA OLYMPUS CO., LTD. CHANNEL CLEANING BRUSH
Model Number BW-20T
Medical Device Problem Codes Device Reprocessing Problem (1091); Microbial Contamination of Device (2303)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported that the channel cleaning brush tested positive for an unexpected contamination.The issue was found during a routine culture of the scope.The user did not report any contamination or any other serious deterioration in state of health of any person, to which the scope could have been a contributory cause.

Brand Name
CHANNEL CLEANING BRUSH
Common Device Name
CLEANING BRUSH
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA   961-8061
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key25084139
Report Number3002808148-2026-14478
Device Sequence Number10565925
Product Code MNL
UDI-Device Identifier04953170022630
UDI-Public04953170022630
Combination Product (Y/N)N
PMA/510(K) Number
CLASS1-EXMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBW-20T
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/15/2026
Supplement Date Received by Manufacturer06/25/2026
Initial Report FDA Received Date05/05/2026
Supplement Report FDA Received Date06/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown